CHRISMED Journal of Health and Research

CASE REPORT
Year
: 2015  |  Volume : 2  |  Issue : 1  |  Page : 61--63

Deltamethrin ingestion with suicidal intent: A fatal outcome


Varun Kaul1, Ghanshyam Saini1, Sandesh Ganjoo2, Anumodan Gupta1, Sunil Kumar Raina3 
1 Department of Paediatrics Government Medical College, Jammu and Kashmir, India
2 Department of Obstetrics and Gynecology, Dr. RPGMC, Tanda, Kangra, Himachal Pradesh, India
3 Department of Community Medicine, Dr. RPGMC, Tanda, Kangra, Himachal Pradesh, India

Correspondence Address:
Dr. Sunil Kumar Raina
Department of Community Medicine, Dr. R P Government Medical College, Tanda, Kangra, Himachal Pradesh
India

Deltamethrin intoxication is uncommon throughout the globe and more so the oral ingestion. The toxicity of pyrethroids is considered much less than the intoxication caused by other insecticides, especially organophosphates. This report describes a case of a 14-year-old female child who was admitted to the emergency room (ER) with dyspnea, cyanosis, tetany, seizures and coma following deltamethrin ingestion in a suicidal attempt. Deltamethrin ingestion should be considered as a differential diagnosis in patients presenting to ER with nonspecific neurological symptoms.


How to cite this article:
Kaul V, Saini G, Ganjoo S, Gupta A, Raina SK. Deltamethrin ingestion with suicidal intent: A fatal outcome.CHRISMED J Health Res 2015;2:61-63


How to cite this URL:
Kaul V, Saini G, Ganjoo S, Gupta A, Raina SK. Deltamethrin ingestion with suicidal intent: A fatal outcome. CHRISMED J Health Res [serial online] 2015 [cited 2021 Aug 5 ];2:61-63
Available from: https://www.cjhr.org/article.asp?issn=2348-3334;year=2015;volume=2;issue=1;spage=61;epage=63;aulast=Kaul;type=0